Solving for the random component time-fractional partial differential equations with the new Sumudu transform iterative method


Kesemen T., Merdan M., Anaç H.

SN Applied Sciences, vol.1, no.1, pp.1-10, 2020 (ESCI)

  • Publication Type: Article / Article
  • Volume: 1 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1007/s42452-020-2625-3.
  • Journal Name: SN Applied Sciences
  • Journal Indexes: Emerging Sources Citation Index (ESCI), INSPEC
  • Page Numbers: pp.1-10
  • Karadeniz Technical University Affiliated: Yes